ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, UN-BONDED MA; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Back to Search Results |
| Catalog Number |
42801-03 |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The complaint/event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, un-bonded macrodrip.The patient's art line reportedly alarmed for increasing pressure and the transducer had to be changed out during a patient's infusion on unspecified fluids in the critical care unit.There was no hole, cut, tears, any crack, disconnection or separation noted.There was no human harm and no delay in therapy reported.
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
Additional Manufacturer Narrative
Investigation summary the reported complaint of increasing pressure alarms was confirmed.No visual anomalies were observed.When the transpac was electrically tested, and a wave form was able to be zeroed with the waveform visible on the monitor.The transpac it set was tested for continuous flow rate, when the pull flush is in an inactivated state, the sample failed to meet specification requirements.The dfu specifies that a 30 ml transpac it set must be used with a pump.The 3 ml set is not intended for use with infusion pumps.The probable cause of the increased pressure alarm had occurred due to the use of a 3 ml transpac it set in a pump application, contrary to its intended use.A device hisotry teview could not be conducted because no lot number(s) was/were identified.